# SDR SWIA202158061

- Difficulty date: March 23, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 Bl0-Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 L/H FLOOR BEAM CORRDED BETWEEN LBL11 AND BL0.     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW LH FS280 FLOORBEAM REF CRJ 900 SRM 51-42-13-001-001-A01, 51-42-22-001-001-A01, 53-11-10-201-004-A01 AND DWG CC670-34010  REV K. COMPLIED WITH 51-900-1002-SKY, COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
